Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is hoarseness a side effect of opana?

Premium Questions

doctor1 MD

hoarseness " as a possible side effect. My gastro doctor changed the medication to Dexilant but after two ...About one month ago i woke up with extreme hoarseness . My voice is so distorted that I am ...

doctor1 MD

I have been on the HCG diet and have developed hoarseness . Can you tell me why. ...

doctor1 MD

i had a steroid injection today for bursitis in my right hip and am now hoarse. Is this a side effect of the steroid and how long should i expect the side effect to last? ...

doctor1 MD

I took 20mg of prednisone and I got hoarse. is that an usual side effect? also I tend to urinate a lot when I take it. I don't take very often just when my osteoarthritis in my knees and back is really ...

doctor1 MD

diue to the effects on my throat. This particular kind of hoarseness is different, however. It ...Thank You. I am experiencing hoarseness I have had this for several weeks. It did go away ...

Public Forum Discussions

doctor1 MD

about it. I have heard that ranitidine has less side effects. True or untrue??? ...Because of a possibility of silent reflux causing a hoarse voice, I have been taking a 40mg ...

doctor1 MD

HOARSENESS AFTER RADIATIONS) WITH PAIN IN NECK WHILE SPKNG. ...

doctor1 MD

Hello One of the less common side effects of the antibiotic Clarithromycin is hoarseness. This side effect can also be caused by Prednisilone. If a person with Asthma is taking both these medications ...

doctor1 MD

coughing frequently and his voice has become hoarse. Can this be a side effect from the dexilant? He did not have a hoarse voice or coughing before. He does not appear to have any other symptoms of anything upper ...

doctor1 MD

been experiencing a hoarse voice. 1. Is this a known side-effect? 2. Are long-term effects (eg on vocal cords) known for a chronic hoarse voice? Thanks, Joyaa ...

doctor1 MD

I want to know if there are any side effects from the following drugs that relate to a hoarse throat which I have experienced for about 3-4 months, that cooincided with an endoscopy and just prior ...

doctor1 MD

My voice has been hoarse for over 3 weeks now, with no other symptoms. i was massaging my throat tonight even though it s not sore, and noticed when doing so my esophagus shifts from side to side easily ...

doctor1 MD

hits a g range. My throat locks and no sound is produced. I am also having some hoarseness, and have ... and there is no voice after a normal g range....I ve tried to scream and it just hurts the sides of my neck muscles ...

doctor1 MD

My voice box doesn’t open on the right side like it should all the time. They have put a light down my throat and I can see it also. Normally every winter I have really bad sinus infections and I cough ...

doctor1 MD

also facing persistent problem of hoarseness since last four months. By profession Im an assistant ... numbness at left side of my head and face specially my left ear. They advised me to take voice rest. I did ...

Mobile Questions and Answers

doctor1 MD

Less serious side effects include headache, dizziness; nausea, vomiting, diarrhea; dry mouth, nose, or throat; stuffy nose, sinus pain, cough, sore throat; or. hoarseness or deepened voice.

doctor1 MD

You can use both. No harm in it. Ask your doctor about steroid (low dose). It is having excellent effect on post incubation vocal cord injury. Please hit thanks.

doctor1 MD

Hello, Welcome dear. It is not so. headache, dizziness, nervousness; drowsiness or sleep problems (insomnia); cough, hoarseness, sore throat, runny or stuffy nose; dry mouth, unusual taste in your mouth; tremors, numbness or tingly feeling; nausea, vomiting, upset stomach, diarrhea, constipation; or blurred vision. So acne may be due to other reasons. Don't worry and take care...